100% Same
Salt CompositionEffectivenessStrength
with Substitute Medicine
Caffeine 30mg + Chlorpheniramine Maleate 2mg + Paracetamol (Acetaminophen) 500mg + Phenylephrine 10mg
Caffeine 30mg + Chlorpheniramine Maleate 2mg + Paracetamol (Acetaminophen) 500mg + Phenylephrine 10mg (same for both)
You Searched
Coldaid Plus Tablet 15s
Coldaid Plus Tablet 15s
₹99.8
Our Recommendation
Colgin Plus Tablet 10s
576+ Customers trust this
WHO GMP Certified
Assured by
Colgin Plus Tablet 10s
Assured by
576+ trust this
WHO GMP Certified
PlatinumRx is dedicated to delivering dependable and trustworthy information to empower our customers. However, the information presented here is solely for general informational purposes and should not be utilized for diagnosing, preventing, or treating health issues. It is not intended to establish a doctor-patient relationship or serve as a substitute for professional medical advice.